Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

More Injections

I'm scheduled for another round of Facet Joint Injections. I don't mind them as I get the best pain relief with them. But, they want to try the RFA again after the last round of injections. I'll probably go ahead with it to see if anything has changed since the last time. I'm concerned with the amount of steroids my body is getting. After this round of shots and RFA, I think I'm going to bring up the subject of surgery versus injections. Obviously, I have joint fatigue in the facets above my fusion site. I need to find out when surgery (another fusion) will be more beneficial that getting round after round of steroids shot into the joints. It just seems like a lot of cortisone is going into my endocrine system over time.

Several Epidurals, L4-S1 360 ALIF, Numerous Facet Joint Injections, RFA x2


  • My doc is finally giving me a break on the steroid shots. I too have facet joint injections. Afterwards I'm sick for about 2 days, and hurt for 3 to 4. I have yet to find any relief from the shots. I have had 3 rounds on my right side . he started 1 round. on my left. I have told him over and over how they are not working, and how sick i get. He gets the l3 and l4 at the same time. There has yet to be any change, Along with those shots he shoots my shoulders up, The psychologist he highly recommended I see told me I needed to find a new doctor. But while looking into it , it seems like shooting people up is all the rage now. I have had surgery once already on one shoulder. The spurs came right back. I feel like I'm at a dead end. Is there any advice out there, I'm getting very tired.

    Lisa Sherman
Sign In or Register to comment.